# SDR SWAA2021033156924

- Difficulty date: March 5, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AND RBL0 AT LEVEL FLOOR STRUCTURE CENTER SECTION (1 EA).  REPLACED SUPPORT ANGLE LOC BS695 AND RBL0 AT LEVEL FLOOR STRUCTURE CENTER SECTION (1EA) IAW B737-700 SRM 51-10-02 NEW SUPPORT ANGLE P/N IS=BAC1490-2883 IAW DWG 273A9112 SHEET 31 REV - (PO # 2020 195975).
